IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
he cohomology of monogenic extensions in the noncommutative setting
Autor/es:
MARCO FARINATI; JORGE GUCCIONE; JUAN JOSÉ GUCCIONE
Revista:
JOURNAL OF ALGEBRA
Editorial:
Elsevier
Referencias:
Lugar: Amsterdam; Año: 2008 vol. 319 p. 5101 - 5101
ISSN:
0021-8693
Resumen:
We extend the notion of monogenic extension to the noncommutative setting, and we study the Hochschild cohomology ring of such an extension. As an application we complete the computation of the cohomology ring of the rank one Hopf algebras begun in [S.M. Burciu, S.J. Witherspoon, Hochschild cohomology of smash products and rank one Hopf algebras, math.RA/0608762, 2006].